# SDR USAA2012111900007

- Difficulty date: November 17, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 61,447 hours, 40,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERHEAD BIN BULLNOSES & EMERGENCY LIGHT ASSEMBLY LOOSE AT 7, 11 AND 15.  REMOVED AND RE-INSTALLED RIGHT O/H BIN BULLNOSES & EMERGENCY LIGHT ASSY AT NR 7, 11 AND 15 IAW B737 AMM 33-51-21-002-005 AND 33-51-21-402-007.
